| Catalog Number |
367814 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® serum, three tubes underfilled and an unspecified number of tubes exhibited sample leakage onto the customer's hand and floor.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary : bd received four photos from the customer for investigation.Upon review and analysis of the four photos, one sample was found to have experienced leakage, while none of the samples showed visible underfill.In addition, 20 retained samples were subjected to functional tests for low or no draw, and all tubes were within specification.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: broken/leaking.This complaint has not been confirmed for the indicated failure mode: underfill.No definitive root cause could be established for the reported defects.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.